# SDR GTIA040472

- Difficulty date: May 19, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- Aircraft time: 26,997 hours, 17,133 cycles
- Engine: Pwa JT8D*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Monitor
- Condition: Inoperative
- Location: Rt Rear Deflecto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR SPRAY DEFLECTOR MISSING RT REAR DEFLECTOR.  REPLACED RT REAR DEBRIS DEFLECTOR ON NOSE GEAR SPRAY DEFLECTOR.
